# SDR ASOA201704111446

- Difficulty date: April 11, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 30,643 hours, 21,947 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Conduit
- Part number: SH67059234001
- Condition: Damaged
- Location: Rt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE IDG POWER LEAD CONDUIT DAMAGED. COMPLIED WITH EC/TC REO 670-24-21-001 AND REO 670-24-21-001 FOR REPAIR OF RT ENGINE IDG CONDUIT.
